MathSciNet Relay Station
MathSciNet bibliographic data
MR597875 03C65 (03B25 10N05)
van den Dries, Lou Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? Trans. Amer. Math. Soc. 264 (1981), no. 1, 181–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement